# SDR C2XA02IA023

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  THE CREW NOTED THAT A BURNING ODOR IN CABIN AND COCKPIT AFTER NR 2 ENGINE START UP AND AFTER NR 1 ENGINE SHUT DOWN.    MAINTENANCE COULD NOT DUPLICATE ODOR ON GROUND, NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
